Czechoslovak Mathematical Journal, Vol. 57, No. 2, pp. 671-677, 2007

Homomorphic images of finite subdirectly irreducible unary algebras

J. Jezek, P. Markovic, D. Stanovsky

J. Jezek, D. Stanovsky, Department of Algebra, Charles University, Sokolovska 83, 186 75 Praha 8, Czech Republic, e-mails: jezek@karlin.mff.cuni.cz, stanovsk@karlin.mff.cuni.cz; P. Markovic, Department of Mathematics and Informatics, Faculty of Science, University of Novi Sad, trg Dositeja Obradovica 3, 21000 Novi Sad, Serbia and Montenegro, e-mail: pera@im.ns.ac.yu

Abstract: We prove that a finite unary algebra with at least two operation symbols is a homomorphic image of a (finite) subdirectly irreducible algebra if and only if the intersection of all its subalgebras which have at least two elements is nonempty.

Keywords: subdirectly irreducible unary algebra

Classification (MSC 2000): 08A60, 08B26


Full text available as PDF (smallest), as compressed PostScript (.ps.gz) or as raw PostScript (.ps).

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at myris@myris.cz.
Subscribers of Springer need to access the articles on their site, which is http://www.springeronline.com/10587.


[Previous Article] [Next Article] [Contents of This Number] [Contents of Czechoslovak Mathematical Journal]